# SDR SWAA2022012582677

- Difficulty date: June 13, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT L/H CAP STRIP IS CRACKED / REPLACED CRACKED CAP STRIP FOR AFT CARGO AFT L/H STRIP IAW BOEING P.L 453A2611
